MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Nihon Hifuka Gakkai zasshi. The Japanese journal of dermatology · 1991

[Skeletal alterations associated with long-term etretinate therapy].

Okada N, Higashiyama M, Morimoto S, Yoshikawa K

СтатьяПеревод пока не подготовлен

Аннотация

Radiographic skeletal examinations were performed in sixteen adult patients who had received etretinate therapy for various keratinizing disorders (psoriasis vulgaris 13, pustular psoriasis 2, pustulosis palmoplantaris 1) over periods ranging from 0.7 to 4.5 years. The total dose of etretinate ranged from 5.1 to 36.5 g. In these patients, the frequency and the degree of skeletal alterations including hyperostosis, calcification of ligaments and periosteal thickening was found to be higher than that in age- and -sex matched, nontreated controls. Furthermore, almost all of these patients were asymptomatic and revealed no abnormalities in laboratory data, including levels of serum calcium, inorganic phosphate and alkaline phosphatase. It is necessary for patients who are undergoing long-term etretinate therapy to be examined regularly for such skeletal abnormalities.

Для цитирования: Okada N, Higashiyama M, Morimoto S, Yoshikawa K. [Skeletal alterations associated with long-term etretinate therapy].. Nihon Hifuka Gakkai zasshi. The Japanese journal of dermatology. 1991.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.